National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(13,223)
ISSN: 0001-8708
61    
Hardy and Rellich inequalities, identities, and sharp remainders on homogeneous groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:317  Page:799-822  

Ruzhansky Michael;   Suragan Durvudkhan;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

62    
The minimal model program for the Hilbert scheme of points on P-2 and Bridgeland stability 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:235  Page:580-626  

Arcara D;   Bertram A;   Coskun I;   Huizenga J;  

被引频次:53

文摘信息 问图书馆员

63    
Skew Calabi–Yau algebras and homological identities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:264  Page:308-354  

Reyes Manuel;   Rogalski Daniel;   Zhang James J;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

64    
Combinatorial reciprocity theorems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:14  Issue:2  Page:194-253  

Stanley Richard P;  

来源数据库:Scopus        

获取全文 问图书馆员

65    
The asymptotic k-SAT threshold 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:288  Page:985-1068  

Coja-Oghlan Amin;   Panagiotou Konstantinos;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

66    
The affine Yangian of gl(1) revisited 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:304  Page:583-645  

Tsymbaliuk A;  

被引频次:18

文摘信息 问图书馆员

67    
Optimal rates of decay for operator semigroups on Hilbert spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:359-388  

Rozendaal Jan;   Seifert David;   Stahn Reinhard;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

68    
Existence and nonexistence of extremal functions for sharp Trudinger-Moser inequalities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:352  Page:1253-1298  

Lam Nguyen;   Lu Guozhen;   Zhang Lu;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

69    
Local existence for the non-resistive MHD equations in Besov spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:286  Page:1-31  

Chemin Jean-Yves;   McCormick David S;   Robinson James C;   Rodrigo Jose L;  

来源数据库:[Web of Science, Scopus]         被引频次:25

文摘信息 获取全文 问图书馆员

70    
On the L-p dual Minkowski problem 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:332  Page:57-84  

Huang Y;   Zhao YM;  

被引频次:8

文摘信息 问图书馆员

71    
Slice regular functions on real alternative algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:2  Page:1662-1691  

Ghiloni R;   Perotti A;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

72    
Renormalization and blow up for the critical Yang–Mills problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:221  Issue:5  Page:1445-1521  

Krieger J;   Schlag W;   Tataru D;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

73    
L-p dual curvature measures 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:329  Page:85-132  

Lutwak E;   Yang D;   Zhang GY;  

被引频次:9

文摘信息 问图书馆员

74    
On the continuity of the Hausdorff dimension of the univoque set 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:354  Page:106729  

Allaart Pieter;   Kong Derong;  

来源数据库:Web of Science         被引频次:1

文摘信息 获取全文 问图书馆员

75    
Model categories of quiver representations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106826  

Holm Henrik;   Jørgensen Peter;  

文摘信息 问图书馆员

76    
Li-Yau inequality for unbounded Laplacian on graphs 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  

Gong Chao;   Lin Yong;   Liu Shuang;   Yau Shing-Tung;  

文摘信息 问图书馆员

77    
Weight conjectures for fusion systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106825  

Kessar Radha;   Linckelmann Markus;   Lynd Justin;   Semeraro Jason;  

文摘信息 问图书馆员

78    
The pointwise convergence of Fourier Series (II). Strong L1 case for the lacunary Carleson operator 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106831  

Lie Victor;  

问图书馆员

79    
On definite strongly quasipositive links and L-space branched covers 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106828  

Boileau Michel;   Boyer Steven;   Gordon Cameron McA;  

文摘信息 问图书馆员

80    
Energy minimisers of prescribed winding number in an S1-valued nonlocal Allen-Cahn type model 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106819  

Ignat Radu;   Moser Roger;  

文摘信息 问图书馆员

作者信息:×